# SDR ASAA2020112535451

- Difficulty date: November 25, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 17,880 hours, 5,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321222
- Condition: Dented
- Location: Bs 500j S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENAL AC HOSE DENTED PORT SIDE OF A/C  EXTERIOR REPORTED BY GROUND CREW GROUNDED - YES. EVALUATED DENT ON THE FUSELAGE SKIN AT STATION 500J, BETWEEN STR-21L AND STR-22L, W/Y=24.50 FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-01. CUT AND REMOVED DAMAGED SKIN , ACCOMPLISHED  SURFACE HFEC, COUNTERSINK HFEC AND PROBE HFEC INSPECTION WITH NO CRACK INDICATIONS, FABRICATED, LOCATED, DRILLED, COUNTERSINK, DEBURRED, AND CHAMFERED REPAIR DOUBLER, TREATED, PRIMED IAW B737-900ER SRM 51-20-01 AND BOEING SOPM 20-41-02. INSTALLED REPAIR WASHERS AT INITIAL FASTENER LOCATIONS IAW B737-900ER SRM 51-40-08. INSTALLED REPAIRDOUBLER AT STA 500J, BETWEEN STR-21L AND STR-22L IAW B737-900ER SRM 53-00-01-2R-3 REPAIR 3. THIS IS A CATEGORY "B" REPAIR WITH AN INITIAL INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES FROM AIRPLANE DELIVERY OR 4,500 FLIGHT CYCLES AFTER REPAIR INSTALLATION, WHICHEVER IS LATER PER TABLE 203. CONTACTED SEAMC, NOTIFIED JOEY AT 1520 EST ON 07/21/2021 AND CLEARED PLT DEFERRAL.
